Nothing seems to be cutting the pain for my daughter who had tonsils, adenoids and deviated septum work done. She takes meds and vomits. Pharmacist said not to mix the two drugs. Dr says she can take her full dose of tramadol and 1/2 dose of the oxy together... any experience with the two ?
Listen to the Dr, as long as this Dr prescribed them both. Not common to be prescribed both though.
Hello, shortymama :) Taking two opioid pain killers simultaneously is like using two kinds of mustard on the same sandwich, unnecessary. If she's throwing up from the pills first try her on each at a time, if they both make her vomit tell the doc. If not, try taking the one that does not make her sick and ad Tylenol 250mg at a time(no more than 1250 mg per day to be safe) , to see if it's effective) this is safe and will not hurt her,Oxycodone and Tylenol together are called Percocet :) besides the myriad of other pain killers to try there are also narcotic pain relieving patches called fentanyl which last 72 hrs at a steady safe dose(ask doc) which may work well along side sometime simple such as Tylenol only is she's actually allergic to the OxyContin and tramadol. Wish I could write more but it won't let me :/ best of luck, when in doubt, ask a different doc. Pharmacists and docs usually vary on treatment opinions
Hi, it might help your daughter to take the extended release form of tramadol, not such a high dose immediately hitting her /systemblood stream, may improve the insomnia? I don't want to scare you, and certainly do not go against you doctors wishes, but the interactions checker brings up a major interaction if you are taking these medications together, check out the link: https://www.drugs.com/interactions-check.php?drug_list=1770-0,2221-0
If this combination isn't controlling your daughters pain anyway, i would urge you to go back to her GP and ask for a second opinion...
i use two kinds of mustard on a sandwich, honey mustard and yellow is excellent.
tramadol is probably the culprit. it should be taken after eating. oxy seems to settle my stomach while the tramadol makes me nauseous. just my experience. john
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.